# SDR CA020822001

- Difficulty date: August 17, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nozzle
- Part number: WE38304862
- Condition: Cracked
- Location: Apu Fuel Sys
- Component: Apu, Honeywell, WE38007702
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, APU WOULD NOT START. APU BAY DOORS OPENED AND FUEL LEAK NOTED.  FOUND THE FUEL NOZZLE AT THE 6 O'CLOCK POSITION CRACKED.  APU INOPERATIVE IAW MEL 49-10-01, AND FUEL NOZZLE ORDERED. FUEL NOZZLE REPLACED AND AIRCRAFT RETURNED IN SERVICE.
